# SDR SWAA2021111725214

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA; FLOOR-PANEL SPLICE AT STA#772 CORROSION. REMOVED CORROSION AFT CARGO BILGE AREA FLOOR PANEL SPLICE AT STA772IAW B737 SRM51-10-02-0G-0. VERIFIED 1 PERFORMED UT THICKNESS INSP. ON REWORKED AREA @ AFT CARGO BILGE AREA FLOOR-PANEL SPLICE @ STA 772 IAW B737 NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .028'.  EVALUATED REWORKED AREA ORG MAT 0.070 MAT REMAINING 0.028 MAT LOST 0.042 FOUND TO BE OUT OF LIMITS IAW B 737-7 SRM 53-00-53-1A-2 RECEIVED NEW TEE ANGLE PART #146A9401-4 TO BE INSTALLED ON WORK CARD #TTG8Q004ECQV.
